# SDR C2XA11TY165

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 25,935 hours, 13,957 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0765
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARMING PITCH TRIM INOP ON EICAS.  REMOVED AND REPLACED HORZ STAB ACTUATOR IAW EMB 145XR AMM 27-40-02.  OPS CHECK GOOD.
